# SDR SIMA20121130012

- Difficulty date: November 30, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,254 hours, 29,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE OVERWING EMERGENCY EXIT LOCATING SIGN ASSEMBLY AFT SIDE OF CEILING PANEL LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OVERWING EMERGENCY EXIT LOCATING SIGN AFT ASSEMBLY OF CEILING PANEL 253CLC IAW EMB145 AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
